# SDR CA090604001

- Difficulty date: June 2, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR3204123F1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483026
- Condition: Inoperative
- Location: Mlg
- Part time: 10 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THE N. DOOR ADVISORY LIGHT REMAIN ON AFTER GEAR RETRACTION. CREW ELECTED TO CONTINUE THE SHORT FLIGHT. PERFORMED AN ALTERNATE EXTENSION FOR LANDING.  MX FOUND NGDRCL UNREASONABLE FAR FAULT. THE FAULT WAS DUPLICATED ON JACKS AND THE NG DOORS CLOSED AFTER TAPPING ON THE SOLENOID SEQUENCE VALVE. THE SSV WAS REPLACED AND ACFT RETURNED TO SERVICE.
